# SDR AU981529

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A78708005
- Condition: Broken
- Location: Fuselage
- Component: A78711009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR DOOR FORWARD MICROSWITCH ATTACHMENT ANGLE BROKEN.    PART TC:  35,926.
